On a Li-type criteria for zero-free regions of certain Dirichlet series with real coefficients

Alina Bucur, Anne-Maria Ernvall-Hytönen, Almasa Odzak, Lejla Smajlovic

    Research output: Contribution to journalArticleScientificpeer-review

    3 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)259–280
    JournalLMS Journal of Computation and Mathematics
    Volume19
    Issue number1
    DOIs
    Publication statusPublished - 2016
    MoE publication typeA1 Journal article-refereed

    Cite this